# SDR 97ZZZX4138

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92LG
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- Engine: Tmeca ARRIEL1D
- System (JASC): 7250 · Turbine Section
- Part: Module
- Condition: Coking
- Location: M02-M03
- Part time: 2,177 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NORMAL SHUT DOWN OF ENGINE, THEN NORMAL START OF ENGINE, HEARD GRINDING NOISE IN ENGINE 15-20 PERCENT NG; AT ABOUT 25 PERCENT NG, ENGINE SLOWED WITH NORMAL BATTERY VOLTAGE.  START ABORTED.  FOUND BY MANUAL TURNING OF GAS GENERATOR AND AT HOT TEMP OF ENGINE, GRINDING HEARD, DIFFICULT TO ROTATE IN OPPOSITE DIRECTION AND SOME SOUNDS OF METAL CONTACT, BUT WHEN ENGINE TEMP COOLED, MANUAL ROTATION GOOD.
